Volume 18, issue 6 (2018)

Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Algebraic stability of zigzag persistence modules
3133

Magnus Bakke Botnan and Michael Lesnick

Hyperplanes of Squier's cube complexes
3205

Anthony Genevois

Action dimension of lattices in Euclidean buildings
3257

Kevin Schreve

Scl in free products
3279

Lvzhou Chen

Spectral order for contact manifolds with convex boundary
3315

András Juhász and Sungkyung Kang

Alternating links have representativity $2$
3339

Thomas Kindred

The universal quantum invariant and colored ideal triangulations
3363

Sakie Suzuki

$A_{\infty}$–resolutions and the Golod property for monomial rings
3403

Robin Frankhuizen

Symmetric chain complexes, twisted Blanchfield pairings and knot concordance
3425

Allison N Miller and Mark Powell

Dynamic characterizations of quasi-isometry and applications to cohomology
3477

Xin Li

Symplectic capacities from positive $S^1$–equivariant symplectic homology
3537

Jean Gutt and Michael Hutchings

Homotopy (pre)derivators of cofibration categories and quasicategories
3601

Tobias Lenz

The distribution of knots in the Petaluma model
3647

Chaim Even-Zohar, Joel Hass, Nathan Linial and Tahl Nowik

A note on the knot Floer homology of fibered knots
3669

John A Baldwin and David Shea Vela-Vick

Braid monodromy, orderings and transverse invariants
3691

Olga Plamenevskaya

A signature invariant for knotted Klein graphs
3719

Catherine Gille and Louis-Hadrien Robert

Publication of this issue is now complete.